# SDR ASOA201804095103

- Difficulty date: April 9, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Part time: 35,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME IS CORRODED BETWEEN STRINGERS 25L AND 25R.   REMOVED AND REPLACED THE FRAME SECTION IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-21-16-001-001-A01, AND 51-21-11-001-001-A01.
